Review of 'On the relative sizes of learnable sets'

Watson, Phil (1999) Review of 'On the relative sizes of learnable sets'. Review of: On the relative sizes of learnable sets' by Fortnow, Lance and Freivalds, Rusins and Gasarch, William I. and Kumme, Martin and Kurtz, Stuart A. and Smith, Carl H. and Stephan, Frank. Mathematical Reviews (99c:68210). ISSN 0025-5629. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Review
Additional information: The reviewed item was published in: Theoretical Computer Science Volume 197, Issues 1-2, 15 May 1998, Pages 139-156, doi:10.1016/S0304-3975(97)00175-8
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 20 Oct 2009 11:45
Last Modified: 09 Jun 2014 08:55
Resource URI: http://kar.kent.ac.uk/id/eprint/21859 (The current URI for this page, for reference purposes)
  • Depositors only (login required):